MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ E LM PMA; OXFORD TIBIAL TRAYS

BIOMET UK LTD. OXF UNI TIB TRAY SZ E LM PMA; OXFORD TIBIAL TRAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that: there was a revision due to an unknown reason.Oxford warranty.Patient outcome: revision.
 
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: the client has indicated that the product is in process of being returned to zimmer biomet for an investigation.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00204 and 3002806535-2022-00206.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay supplemental information.Complaint summary: no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history records for part # 161469 and lot # 631020 were reviewed and researched for deviations and/ or anomalies with no deviations/ anomalies identified.No deviation history has been found.The device history records for part # 154726 and lot # 226730 were reviewed for deviations and/ or anomalies with the following deviations/anomalies identified: one-piece common cause scrap atop #0040 polish complete.The device history records for part # 159548 and lot # 482700 were reviewed and researched for deviations and/ or anomalies with no deviations/ anomalies identified.No deviation history has been found.The device is used for treatment.A review of reported parts confirms compatibility.A complaint history review for 161469 identified three (3) previous complaints.The complaint history review for 154726 did not identify any previous complaints.The complaint history review for 159548 did not identify any previous complaints.Medical records/radiographs were not provided.The likely condition of the device when it left zimmer biomet is conforming to the specification.The definitive root cause of the reported event cannot be determined with the information provided.No corrective actions or preventive actions are required at this time.Field action review.It has been confirmed that the implants (161469, 154726 & 159548) are not within the scope or subject of any field actions or recalls which could be attributed to the reported events.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00204-1, 3002806535-2022-00206-1.If any additional information is discovered or received that may adjust any conclusions or data, a supplemental report will be rendered accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported, that: there was a revision due to unknown reasons.Oxford warranty.Patient outcome: revision.

Brand Name
OXF UNI TIB TRAY SZ E LM PMA
Common Device Name
OXFORD TIBIAL TRAYS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14039550
Report Number3002806535-2022-00205
Device Sequence Number14592345
Product Code NRA
UDI-Device Identifier05019279388929
UDI-Public05019279388929
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model NumberN/A
Device Catalogue Number154726
Device Lot Number226730
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date04/07/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale